Hooray It's not Carcinoid, Alls good nearly.......as the Hot Flashes continue. Could it be the Menopause 7 years after?

Well after 5 weeks I've had the phone call from my GP on a Saturday. The 24hr wee test came back negative. Thank you to all that gave their support.

Re my thoughts that the Rituximab was failing I think that the worry of was having an effect on my system so I was having a bit of a flare which seems to have settled, but the symptoms that were the cause to have the C test are still with me.

Drenching Hot Flushes that start in my head that leave my hair looking like i've just washed it and the headache that follows is not nice.

I'm now wondering if it's just the menapause thats lingered.

I had my last period 7 years ago I took Black cohosh and soya as supplements for a couple of years and didn't have any probs. Then 6 months or so agao these flushes started have any of you ladies come across this. best wishes Tricia

7 Replies

oldestnewest
  • Tricia . good news . re carcinoid as I said on your last blog.. its so rare it was hopefully unlikely to be that.. such relief..

    7 years of menopuase? or 7 after?. a tip though black cosoh is not a great choice with RA meds of sort as it affects the liver and therefore "alt" liver readings.

    I believe RiTUXAMIB and Steroids can cause flushing.

  • Tricia, i had a hysterectomy 18yrs ago and i get hot flushes,but the only thing is they stay in my upper body, I read somewhere that they can be connected to fibro i can't remember where i read that,but its a waste of time me going to the drs as they only say its your age or its the ra. xxx

  • Hi Tricia, very good news. I am so glad for you.

    I was told the effects of the menopause can last for 20 years. I still get hot flushes and night sweats many years down the line but getting less and less as time goes on.

    I used a herbal remedy called Menopace which I found very good in dealing with all this.

    Love LavendarLady x

  • Glad the news was good. I am still taking HRT, so am not having the hot flushes, no doubt they will arrive when I eventually have to come off, but I don't intend that to happen anytime soon. xxx

  • Tricia glad you got the all clear on that one. I get hot flushes and its tablet caused. The colestral tablet can cause them, also some blood pressure tablet can do it. It is something i hate and find them so uncomfortable, i've tried all sorts.

    Sending hugs

    Chris

  • I don't find that drs understand about the effect hot flushes have on us. Having soaking wet hair and clothes several times a night is uncomfortable and sleep disturbing. It's not so difficult to cope with in the day, but suddenly removing large amounts of clothing does make people stare!

    But the research I've done over the years suggests that not only do drs not take it seriously, there is no research on relieving the symptom either. When I was on HRT after a hysterectomy, I still had them. And with me,they are definitely related to the RA disease activity.

  • So glad that you got a negative result, it must have been a stressful few weeks waiting. I went on HRT pretty early on as couldn't bear the symptoms, and luckily that seems to have worked. But odd for this to have started after so long. Even tho' docs are quite uninterested in menopause things, maybe you should just ask anyway in case something else? At least it's not swelteringly hot right now, which would be even worse! Polly

You may also like...